# SDR USAA2011080500021

- Difficulty date: July 14, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 36,307 hours, 10,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N518515
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOOR SUPPORT AT BS 405 BETWEEN RBL 46 TO RBL 56.  REPLACED FLOOR SUPPORT AT BS 405 BETWEEN RBL 46 TO RBL 56 IAW B757 SRM 51-40-02 & 53-00-51.
